# SDR C2XA10CL014

- Difficulty date: January 28, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N17560
- Make and model: Emb EMB-145LR
- Aircraft serial: 145605
- Aircraft time: 14,777 hours, 11,481 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Pdu
- Part number: 3632001003
- Part serial: 00703
- Condition: Faulty
- Location: Te Flap
- Part time: 3,138 hours, 2,407 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLE FLT 5737 - THE CREW REPORTED A FLAP FAIL AT 9 DEGREES MESSAGE ON THE EICAS.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE FLAP POWER DRIVE UNIT.  OPERATIONAL CHECKS WERE GOOD.
